# SDR DALA2024012200908

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,583 hours, 40,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: CRACK INDICATION FOUND OPEN HOLE ON DOOR STOP 7 FR66LH HOLE 2, CRACK L ENGTH 0.100 INCH, CRACK DIRECTION 12 0'CLOCK. (VIEW AFT FACE TO FWD FAC E). AA 5311-01216, AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGH T. HOLE DIAMETER IS SMALLER THAN THE STARTING DIAMETER (0.251 INCH. C/A: PERFORMED PERMANENT REPAIR ON DOOR STOP FITTING 7 HOLE 2 AT FRAME 66 LH AS PER A320 SRM 53-41-12-300-011. JOB COMPLETE. (LP: 0165923)
